MathSciNet Relay Station
MathSciNet bibliographic data
MR1825162 60E99 (60G10)
Bryc, Włodzimierz Stationary random fields with linear regressions. Ann. Probab. 29 (2001), no. 1, 504–519.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement